RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 22, Number 3, Pages 391–405 (Mi tmf3692)  

Statistical $T$ matrices in the theory of fermi systems with magnetic impurity

S. S. Krotov


Abstract: Expression for the self-energy part of the one-particle Green function of electrons interacting with almost static magnetic impurities is obtained, the statistical $T$-matrices being widely used. As the result, the dynamical resistivity of the system is shown to possess the characteristic Kondo-like correction.

Full text: PDF file (843 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 22:3, 275–284

Received: 23.05.1974

Citation: S. S. Krotov, “Statistical $T$ matrices in the theory of fermi systems with magnetic impurity”, TMF, 22:3 (1975), 391–405; Theoret. and Math. Phys., 22:3 (1975), 275–284

Citation in format AMSBIB
\Bibitem{Kro75}
\by S.~S.~Krotov
\paper Statistical $T$ matrices in the theory of fermi systems with magnetic impurity
\jour TMF
\yr 1975
\vol 22
\issue 3
\pages 391--405
\mathnet{http://mi.mathnet.ru/tmf3692}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 22
\issue 3
\pages 275--284
\crossref{https://doi.org/10.1007/BF01037804}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3692
  • http://mi.mathnet.ru/eng/tmf/v22/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:150
    Full text:55
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020